# SDR 2007UALA00348

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB LOWER SKIN CRACKED AT LOWER SKIN AT REAR SPAR FASTENER FWD OF ACCESS PANEL 9028 APPROX STAB STA 153 AND BETWEEN ELEV STA 94.07 AND 121.59.  MAJOR REPAIR.  REMOVED DAMAGE.  ACCOMPLISHED A DOUBLER AND FILLER REPAIR PER SRM 55-10-01 REPAIR 6 PAGE 201 TO 205.
